# SDR SWAA2022022173662

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737*
- Aircraft serial: 30288
- Aircraft time: 57,050 hours, 32,983 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-RIGHT ENGINE AFT STRUT FAIRING CRACKED AT I\B WEB. / [01] COMPLIED WITH EA 22-154-00500
